# SDR USAA2013072300003

- Difficulty date: July 20, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 34,050 hours, 22,582 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - OUT ADJUSTMENT DIMENSION "A" BETWEEN FINGER & STRIKER LEVER OF DOOR DAMPER AT PASSENGER/CREW DOOR 842.  ADJUSTMENT DIMENSION "A" BETWEEN FINGER & STRIKER LEVER OF DOOR DAMPER AT PASSENGER/CREW DOOR 842 IAW AMM 52-13-14-820-002-A, STEP 4.A.(2).
